# SDR AALA202508183711

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 39,229 hours, 16,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAT DAMAGE TO FUSELAGE SKIN (SEE AALA202505290407) LOCATED FROM BS 727D TO BS 727G, FROM S22R TO S25R.  ACCOMPLISHED DOUBLER REPAIR IAW EA 365033 AND BOEING WORK ORDER AAL-RE 2501866.
